Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Indecomposable compact perturbations of the bilateral shift

Author: Domingo A. Herrero
Journal: Proc. Amer. Math. Soc. 62 (1977), 254-258
MSC: Primary 47B37; Secondary 47A65
MathSciNet review: 0435922
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recent results of M. Radjabalipour and H. Radjavi assert that the sum of a normal operator N with spectrum on a smooth Jordan curve and a compact operator K in the Macaev ideal $ {\mathfrak{S}_\omega }$ is decomposable provided the spectrum of $ N + K$ does not fill the interior of the curve. Examples are given to show that this result cannot be essentially improved by taking K in a larger ideal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 47A65

Retrieve articles in all journals with MSC: 47B37, 47A65

Additional Information

Keywords: Bilateral weighted shifts, decomposable operators, Macaev ideal of compact operators
Article copyright: © Copyright 1977 American Mathematical Society